# SDR 2006FA0000078

- Difficulty date: January 3, 2006
- Submitted: January 25, 2006
- Operation: General aviation
- Aircraft: N71MT
- Make and model: Raythn HAWKER800
- Aircraft serial: 258230
- Engine: Garrtt TFE731*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Lever
- Part number: 25CX1123AC
- Condition: Corroded
- Location: Fuel Transfer
- Part time: 8,865 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WING FUEL TRANSFER LEVER ASSY CORRODED AT FORKED END.  THIS LEVER ASSY IS NOT A DIRECT INSPECTION ITEM NOR IS IT A DIRECT LUBE ITEM.  (K)
